# SDR HNAA2021062200269

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 51,545 hours, 45,021 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POSSIBLE LIGHTNING STRIKE WITH NO AVIONIC ISSUES BUT NOTED PLASTIC BURNING SMELL IN FLIGHT DECK.   C/W LIGHTING STRIKE INSP IAW EMB 145 AMM 05-50-01 TASK 05-50-01-200-801-A. NO DAMAGE NOTED. OK FOR SERVICE
